Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A system of ordinary linear differential equations with two-point boundary conditions


Author: William T. Reid
Journal: Trans. Amer. Math. Soc. 44 (1938), 508-521
MSC: Primary 34B05; Secondary 34A30, 34C10, 34L99
MathSciNet review: 1501979
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05, 34A30, 34C10, 34L99

Retrieve articles in all journals with MSC: 34B05, 34A30, 34C10, 34L99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1938-1501979-4
PII: S 0002-9947(1938)1501979-4
Article copyright: © Copyright 1938 American Mathematical Society